# SDR SWAA2022021157541

- Difficulty date: January 2, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS277 TO BS294.5 BL0 FWD GALLEY AND LAV ; 2021-576259 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS277 TO BS294.5 BL0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400; SHEET 20; REV -.; [02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS277 TO BS294.5 BL0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400; SHEET 20; REV - SEE INDIVIDUAL SING OFF BELOW.; [03] TASK COMPLETED ; RII ; SEE INDIVIDUAL SING OFF BELOW
